Alert archive / Mississippi / Wind Advisories in 2014
Wind Advisory 6, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Apr 13, 2014, 3:47 AM CDT for 7 counties in Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Apr 13, 2014, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 3:47 AM CDT (08:47 UTC)
- In effect from
- Apr 13, 2014, 7:00 AM CDT
- Expired
- Apr 13, 2014, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930 WWUS74 KJAN 130847 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 347 AM CDT SUN APR 13 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-131700- /O.NEW.KJAN.WI.Y.0006.140413T1200Z-140414T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 347 AM CDT SUN APR 13 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING: 10 AM TO 7 PM TODAY * WINDS: SUSTAINED SOUTHERLY WINDS OF 25 MPH WITH GUSTS OF 35 TO 40 MPH. * IMPACTS: WIND GUSTS OF 30 TO 40 MPH OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. && $$ CME
2 follow-up statements
856 WWUS74 KJAN 131433 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 933 AM CDT SUN APR 13 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-132245- /O.CON.KJAN.WI.Y.0006.000000T0000Z-140414T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 933 AM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: 10 AM TO 7 PM TODAY * WINDS: SUSTAINED SOUTHERLY WINDS OF 25 MPH WITH GUSTS OF 35 TO 40 MPH. * IMPACTS: WIND GUSTS OF 30 TO 40 MPH OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. && $$ BK
532 WWUS74 KJAN 132053 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 353 PM CDT SUN APR 13 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-140000- /O.CON.KJAN.WI.Y.0006.000000T0000Z-140414T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 353 PM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: UNTIL 7 PM TODAY * WINDS: SUSTAINED SOUTHERLY WINDS OF 25 MPH WITH GUSTS OF 35 MPH. * IMPACTS: WIND GUSTS OF 30 TO 35 MPH OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. && $$ BK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 12, 9:58 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Apr 12, 9:58 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 958 PM CDT SAT APR 12 2014 .UPDATE... THE PRIMARY UPDATES THIS EVENING WERE TO ADJUST THE HAZARD PRODUCTS FOR MONDAY...PRIMARILY TO ADD A MENTION OF TORNADOES WITH EMPHASIS ON SOUTHEAST PORTIONS OF THE ARKLAMISS. THE LATEST GUIDANCE IS NOT REAL CLEAR ON HOW THE FIRST CONVECTIVE SYSTEM WILL BEHAVE EARLY MONDAY MORNING...BUT THIS WILL HAVE A LOT OF IMPLICATIONS ON WHERE BETTER SEVERE POTENTIAL WILL TAKE PLACE MONDAY AFTERNOON/EVENING WHEN THE PRIMARY TROUGH AXIS PUSHES ACROSS. GIVEN UNCERTAINTY...HAVE OPTED TO ADD A MENTION OF TORNADOES AS LINGERING BOUNDARY FROM THE FIRST MCS COULD LOCALLY ENHANCE TORNADO POTENTIAL LATER IN THE DAY. GENERALLY FOLLOWED A BLEND OF THE NCEP ARW/NMM AND 18Z GFS AS A PROXY FOR WHERE TORNADO POTENTIAL COULD BE A LITTLE MORE ENHANCED. WHILE FORECASTED 0-1 SRH IS RELATIVELY WEAK... ANY BACKING OF THE LOW LEVEL WIND WINDS NEAR A BOUNDARY WILL GREATLY INCREASE VORTICITY POTENTIAL AND WITH EXPECTED NEAR 70F DEWPOINTS AND MOST UNSTABLE CAPE IN EXCESS OF 2000 J/KG...THE RISK FOR SEVERE WEATHER INCLUDING TORNADOES WOULD BE GREATER FOR MONDAY. /EC/ && .PREV DISCUSSION... /ISSUED 259 PM CDT SAT APR 12 2014/ ..EXPECT SOME SEVERE STORMS ALONG WITH HEAVY RAINFALL LATE SUNDAY NIGHT INTO MONDAY EVENING... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... THE FORECAST WILL CONTINUE TO BE CENTERED ON THE PERIOD FROM MIDNIGHT SUNDAY NIGHT INTO MONDAY EVENING FOR SOME SEVERE STORMS ALONG WITH HEAVY RAINFALL AND FLOODING. THE LASTEST 12Z FORECAST MODELS CONTINUE TO SHOW DECENT AGREEMENT ON THE OVERALL PATTERN OF SYSTEM DEVELOPMENT. THE CONCERN IS STILL FOCUSED ON WHAT AREAS OF THE REGION WILL HAVE THE WORST WEATHER. IT WILL DEPEND ON HOW THINGS SET UP AFTER THE FIRST WAVE MOVES THROUGH THE REGION AS FAR AS ANY LINGERING BOUNDARY IS CONCERN. THERE IS ENOUGH CERTAINTY THAT WE ARE LOOKING AT TWO DIFFERENT TIME FRAMES FROM EACH OF THE TWO SHORT WAVES. LATEST SATELLITE IMAGERY SHOWS THE STORM SYSTEM PUSHING OVER THE WESTERN CONUS AS NORTHERN STREAM ENERGY HAS MERGED WITH IT. THE SUBTROPICAL JET WAS PUSHING PACIFIC MOISTURE TOWARD THE REGION IN THE SOUTHERN STREAM. UNDER PARTLY CLOUDY SKIES READINGS ACROSS THE REGION WERE IN THE UPPER 70S TO THE LOWER 80S UNDER BREEZY SOUTHERLY WINDS. FOR TONIGHT THROUGH PART OF SUNDAY EVENING...EXPECT A GENERALLY QUIET PATTERN AS A STORM SYSTEM APPROACHES THE REGION FROM THE WEST. MODEL SOUNDINGS AND CROSS SECTIONS SHOWS ANOTHER ROUND OF LOW STRATUS COMING INTO THE REGION TOWARD DAWN...WHICH WILL LIFT BY MID TO LATE MORNING. THERE MAY BE A LITTLE BIT OF PATCHY FOG IN THE SOUTH BY EARLY SUNDAY. SO PUT IN SOME PATCHY FOG IN THE GRIDS. OTHERWISE THE REGION WILL BE UNDER THE WARM SECTOR CAP WITH BREEZY SOUTHERLY WINDS ON SUNDAY WITH GUSTS AROUND 25 MPH. THE WINDS SHOULD STAY UNDER WIND ADVISORY CRITERIA ON SUNDAY. THE GFS AND EURO MODELS TRIES TO BREAK OUT SOME SHOWERS IN THE WEST DURING THE DAY...BUT THE NAM KEEPS IT DRY. BUT DONT THINK THAT WILL HAPPEN WITH THE CAP IN PLACE...WHICH IS VERIFIED BY THE NATIONAL WRF MODELS. THE MODELS CONTINUE TO INDICATE A TWO SHORT WAVE STORM SYSTEM WITH THE FIRST SMALLER SHORT WAVE AFFECTING THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING. THERE WILL BE ENOUGH ASCENT TO REMOVE THE CAP LATE SUNDAY NIGHT. MODELS SHOWS THAT WE WILL GET SOME DECENT INFLOW OVER A GOOD THETA E AXIS OF AROUND 330K. THE MUCAPE VALUES WILL RUN AROUND 1000-1900 ACROSS THE WEST AS WELL AS 200-800 ACROSS THE EAST AS SHOWALTERS WILL RUN AROUND -1 TO -4 IN THE WEST HALF. ALL MODELS INCLUDING THE EURO INCREASE INSTABILITY BY 12Z MONDAY. 0-1 KM BULK SHEAR WILL BE AROUND 40 KNOTS IN THE WEST AND WILL BE WEAKER IN THE EAST HALF. THIS WILL BE DUE TO THE STRONG LOW LEVEL FLOW IN RESPONSE TO THE APPROACHING FIRST SHORT WAVE. WITH THIS IN MIND LOOKING AT A LARGE MCS WITH SOME BOWING LINE SEGMENTS TO AFFECT MAINLY THE WEST HALF FROM LATE SUNDAY NIGHT UNTIL MONDAY MORNING. NATIONAL NMM WRF MODELS SHOWS CONVECTION DEVELOPING BY 06Z WITH AN MCS ACROSS THE MS RIVER AND SPREADING ACROSS MAINLY THE NORTH HALF DURING SUNDAY NIGHT. THE ARW WRF SHOWS A LINE BOWING ACROSS THE REGION BETWEEN 06Z-12Z SUNDAY. THE PRIMARY RISK WILL BE LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES. BELIEVE THAT THE MCS WILL BE PROGRESSIVE ENOUGH FOR ONLY LOCALLY HEAVY RAIN ISSUES WITH THE FIRST SHORTWAVE THROUGH EARLY MONDAY MORNING. WILL CONTINUE TO INDICATE A LIMITED TORNADO RISK FOR ALL OF THE CWA. BASED ON SIMILAR 12Z MODELS...WILL CONTINUE TO SHOW AN ELEVATED SVR WX RISK FOR DAMAGING WINDS ALONG AND WEST OF A GREENWOOD TO BRANDON TO LAUREL LINE. MAIN TIMING FOR THIS WILL BE FROM MIDNIGHT TO ROUGHLY AROUND 8 AM MON MORNING. AS WE GO INTO LATE MONDAY MORNING INTO MONDAY EVENING...WE WILL LOSE OUR 0-1 KM FORCING FOR ANY TORNADO POTENTIAL. WE WILL GET STRONG ASCENT AS THE PRIMARY UPPER TROUGH APPROACHES THE REGION. MODELS SHOWS THAT AS THE SECOND WAVE APPROACHES WE WILL GET SOME LIGHT CORFIDI VECTORS IN THE MORNING...WHICH MAY BRING SOME BACKBUILDING OF HEAVY CONVECTION. WITH PWATS AROUND 1.8 INCHES ALSO LOOKING AT SOME HEAVY RAIN POTENTIAL MONDAY AFTERNOON INTO MONDAY EVENING. WE WILL HAVE ENOUGH DEEP LAYER SHEAR AND GOOD SHALLOW CAPE OF AROUND 3000 J/KG ALONG...INCREASING LAPSE RATES AND GOOD MOISTURE TRANSPORT. SO THERE IS THE CONCERN FOR THE HEAVY RAIN WHICH WILL AGGRAVATE SATURATED SOILS FOR SOME FLASH FLOODING AND AFFECT CURRENT RIVER FLOODING ISSUES. OUR HYDROLOGIST WILL ISSUE A HYDROLOGIC OUTLOOK TO ADDRESS THE RIVER ISSUES. THE LATEST 12Z GFS SHOWS AROUND 2 TO AROUND 3.5 INCHES ACROSS THE MID TO UPPER PEARL RIVER BASIN. THE 12Z EURO SHOWS WIDESPREAD 2-3 INCHES ACROSS CENTRAL MISS. SO WITH THIS IN MIND HAVE INCREASED RAINFALL AMOUNTS TO 2-4 INCHES WITH LOCALLY 4 PLUS INCHES POSSIBLE THROUGH MONDAY EVENING. THE LOCATION OF THE WORST WEATHER AREAS WILL BE TOUGH TO PIN DOWN AT THIS TIME. AS NOTED ABOVE IT WILL DEPEND ON HOW THINGS SET UP AFTER THE FIRST SHORT WAVES PASSES THROUGH. THIS HAS TO DO WITH THE LINGERING BOUNDARY SETUP FOR CONVECTIVE DEVELOPMENT. AS FAR AS SEVERE POTENTIAL IS CONCERN MODEL SOUNDINGS SHOWS THAT HODOGRAPH AND WIND PROFILES FAVOR BOWING LINE SEGMENTS AND SUPERCELLS. SURFACE LIFTED INDEXES WILL BE AROUND -5 TO -8. THE PRIMARY RISK WILL BE DAMAGING WINDS AND LARGE HAIL. WILL CONTINUE TO INDICATE THE FLOODING AND SEVERE THREAT IN THE HWO/GRAPHICS WITH THE TIMING FROM MAINLY NOON TO 9 PM. THE COLD FRONT WILL BE EXITING THE REGION ON MONDAY EVENING BRINGING THE CONVECTIVE EVENT TO AN END AS THE STORMS PUSH EAST OF THE REGION. EXPECT ENOUGH SOME POST FRONTAL SHOWERS AND EMBEDDED THUNDERSTORMS DURING THE NIGHT AS SOUTHWEST FLOW ALOFT CONTINUES TO BRING IN MOISTURE AND SOME ELEVATED INSTABILITY. THE EMBEDDED CONVECTION WILL EXIT THE REGION BY EARLY TUESDAY. EXPECT SOME COOL READINGS BEHIND THE FRONT FOR TUESDAY MORNING WITH LOWS DIPPING INTO THE UPPER 30S IN THE NORTHWEST DELTA REGION FROM GUSTY NORTHWEST WINDS BEHIND THE STRONG COLD FRONT. LONG TERM...TUESDAY THROUGH NEXT WEEK...ON TUESDAY THE UPPER TROUGH AXIS WILL PUSH OVER THE REGION BRINGING SOME POST FRONTAL LIGHT RAIN FOR TUESDAY MORNING. CLOUDS WILL TAKE SOME TIME TO CLEAR THE REGION TUESDAY BUT SHOULD EFFECTIVELY DUE SO IN ALL AREAS BY LATE IN THE AFTERNOON OR EARLY IN THE EVENING. DESPITE THE PROSPECT OF LATE DAY SUNSHINE IN MANY SPOTS HIGH TEMPERATURES MAY STRUGGLE TO GET TO 60 DEGREES FOR HIGHS...WHICH WILL BE SOME 15 TO 20 DEGREES BELOW AVERAGE. CLEAR SKIES AND GENERALLY LIGHT WINDS ANTICIPATED FOR TUESDAY NIGHT WITH DEWPOINTS IN THE 30S GIVES A LOT OF POTENTIAL FOR TEMPERATURES TO DROP A GOOD DEAL. LATEST 12Z ARRAY OF GUIDANCE TEMP STATISTICS FROM VARIOUS MODELS HAVE LOWERED EXPECTATIONS THIS GO ROUND AND THIS TREND WILL HAVE TO BE WATCHED. AT THIS POINT TAKING THE UNSEASONABLY NATURE OF THE AIR MASS INTO ACCOUNT IT IS NOT IMPOSSIBLE TO THINK WE COULD BE LOOKING A WIDESPREAD FROST OR LIGHT FREEZE SITUATION COME LATE TUESDAY NIGHT INTO DAYBREAK WEDNESDAY. CONSIDERING ACTIVE WEATHER IN THE SHORT TERM WE WILL STILL HOLD OFF ON MENTIONING THIS SLIGHT RISK IN THE HWO OR GRAPHICS QUITE YET. THEREAFTER CONDITIONS SHOULD WARM RATHER QUICKLY TOWARD SEASONABLE LEVELS (WHICH EQUATES TO HIGHS IN THE 70S AND LOWS IN THE 50S). OPERATIONAL MODELS AND ENSEMBLES EXHIBIT ABOVE AVERAGE UNCERTAINTY REGARDING A POSSIBLE SYSTEM COMING THROUGH AROUND NEXT THURSDAY NIGHT OR FRIDAY AND THIS WAS HANDLED WITH ADMITTEDLY IFFY 20 POPS. HOPEFULLY FOR TOMORROW MODELS WILL HAVE A BETTER TIME MAKING SENSE OF THE CHAOS THAT CAN BE SOMETIMES MANIFEST FROM LARGE SCALE PATTERN FLUCTUATIONS IN THE SPRING TIME. 17/BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 80 66 76 / 3 6 91 82 MERIDIAN 52 81 63 77 / 4 6 65 83 VICKSBURG 61 80 68 73 / 2 6 96 83 HATTIESBURG 57 82 65 79 / 2 6 67 83 NATCHEZ 63 80 68 73 / 3 9 93 84 GREENVILLE 62 79 65 71 / 3 13 95 81 GREENWOOD 61 81 67 74 / 3 6 96 80 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 12, 8:45 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 845 PM CDT SAT APR 12 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 131945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 845 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY FROM LATE SUNDAY NIGHT INTO MONDAY MORNING...WE ARE CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS 60 MPH OR GREATER GENERALLY ALONG AND WEST OF A GREENWOOD...TO BRANDON...TO LAUREL LINE. SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH ARE POSSIBLE FOR PORTIONS OF MISSISSIPPI EAST OF A GREENWOOD...TO BRANDON...TO LAUREL LINE. THE RISK FOR TORNADOES WILL INCREASE LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. SEVERE THUNDERSTORMS WITH WIND GUSTS OF 60 MPH OR GREATER AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS ARE POSSIBLE FOR THE ENTIRE OUTLOOK AREA MONDAY AFTERNOON THROUGH MONDAY EVENING. TORNADOES WILL BE POSSIBLE AS WELL...ESPECIALLY ALONG AND SOUTHEAST OF A LINE FROM NATCHEZ...TO JACKSON...TO DEKALB. HEAVY RAIN IS EXPECTED AND AREAS OF FLOODING ARE POSSIBLE WITH 2 TO 4 INCHES OF RAINFALL EXPECTED FROM LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT. 15/EC/ && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 11:15 AM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 13, 11:15 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 13, 12:04 PM CDT | River Flood Warning | JAN | Clarke | 5 days |
| Apr 13, 2:32 PM CDT | Flash Flood Watch | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clarke and 36 more | 31 hr |
Nearby
Wind Advisories in Mississippi, 2014Wind Advisories in Louisiana, 2014Wind Advisories in Arkansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.